# SDR CA991209055

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: DSC2831
- Condition: Leaking
- Location: Engine Oil
- Part time: 30,736 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION, OIL WAS NOTICED DRIPPING FROM THE NR 2 ENGINE LOWER COWLING.  MAINTENANCE FOUND THE OIL SUPPLY HOSE BETWEEN THE OIL FILTER HOUSING AND THE OIL COOLER WAS LEAKING.
